Title: Jumps and monodromy of abelian varieties
Authors: Nicaise, Johannes * ×
Halle, Lars Halvard * #
Issue Date: 2011
Publisher: Deutsche Mathematiker Vereinigung
Series Title: Documenta Mathematica vol:16 pages:937-968
Abstract: We prove a strong form of the motivic monodromy conjecture for abelian varieties, by showing that the order of the unique pole of the motivic zeta function is equal to the size of the maximal Jordan block of the corresponding monodromy eigenvalue. Moreover, we give a Hodge-theoretic interpretation of the fundamental invariants appearing in the proof.
ISSN: 1431-0643
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science